# SDR FDEA202508201514

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT&OPEN HOLE HFEC INSPECTION ON THE RIGHT WING UPPER WING SKIN COMMON TO   FASTENERS 0-6 AND FOUND 02EA CRACK ON THE HOLE #5. RIGHT WING UPPER WING SKIN #5 HOLE CRACK REPAIRED AS PER B777 SRM51-50-02-  0G,SRM51-40-02-0G,SRM51-20-05-0G,SRM51-10-01-0G,SRM51-20-06-0G,SRM51-40-05-  0G,SRM51-20-01-0G,SRM51-40-08-0G REV:47.6 AND EA G-5730-T0384589 P1,TITLE:WING -   PLATES AND SKINS - RH WING UPPER SKIN CRACK REPAIR IN RIB BAY 10 TRAILING EDGE #5   HOLE*THIS EA DEVIATES FROM EO G-5710-E0376285,REFER TO WRI:57306769 FOR WORK   DETAILS.THIS IS A MAJOR REPAIR PER GMM 6-2-100.
